# SDR DALA2021012700508

- Difficulty date: January 27, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,670 hours, 28,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 18abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST PSU/O2 PANEL IN SEAT 18ABC DID NOT DROP.  CORRECTIVE ACTION: REPACKED MASKS.  OK FOR SERVICE.
